2024 FAIR 4-H SCHEDULE

2024 FAIR 4-H SCHEDULE

 

Saturday, June 15

5:00 p.m.                     Animal ID Sheets Due (beef, sheep, swine, dairy, meat goats, dairy goats) T-shirt orders due

11:59 p.m.                  4-H Enrollment for the year is due.  Sign up at v2.4honline.com       

 

Wednesday, July 10

5:00 p.m.                     Horsemanship level testing due

11:59 p.m.                  4-H Entries Due in seward.fairwire.com (except Horticulture, Poultry, and Rabbits)

                                    ·Hard Copy to Extension Office (use drop-box in middle door)

                                    ·Online —seward.fairwire.com

 

Saturday, July 20  Culinary Challenge

 

Tuesday, July 23

1:00 p.m.                     Bucket Calf, Beef Production, & 4-H Partners record books due in Extension Office

 

Thursday, July 25

6:30 p.m.                     4-H Static Superintendent meetings—Extension Office

7:30 p.m.                     4-H Livestock Superintendent meetings—Extension Office

 

Sunday, July 28

1:30 p.m.                     Air Pistol – 4-H Center
                                     BB Gun Contest – 4-H Center
                                     Air Rifle Contest – 4-H Center

 

Tuesday, July 30         Bucket Calf, Beef Production, & 4-H Partners Interviews—Extension Office

 

Wednesday, July 31  

5:30 – 8:00 p.m.          Family Packet Pick-up – 4-H Center

6:00 p.m.                     Fair Clean-up Night (all buildings and grounds)

7:00 p.m.                     Livestock Exhibitor and Family Meeting –Livestock Center

11:59 p.m.                  Horticulture/Floriculture, Poultry/Rabbits online pre-entry deadline for seward.fairwire.com

 

Saturday, August 3    

10:00 a.m.                   Archery –Reunion Center

1:00 p.m. - 3:00 p.m.   Fashion Show Judging —Harvest Hall

7:00 p.m.                     Public Fashion Show —Harvest Hall

 

Sunday, August 4

1:00 p.m.                     Trap Shooting Contest —Izaak Walton Cabin

Monday, August 5

7:00 a.m.                     Day 1 of 4-H Horse Show – Horse check-in east side of arena

8:00 a.m.                     4-H Horse Show: Showmanship, Halter, English Pleasure, English Equitation, Western Pleasure, Horsemanship, Ranch Rail Pleasure

5:00-8:00 p.m.            Check-in all Static Exhibits (except and decorated cakes)—4-H Center

5:00–8:00 p.m.           Clover Kid Interview Judging

 

Tuesday, August 6

7:00 a.m.                     Day 2 of 4-H Horse Show – Horse check-in east side of arena

8:00 a.m.                     4-H Static, Foods & Horticulture interviews, and judging– 4-H Center

8:00 a.m.                     4-H Horse Show: Trail, Barrels, Poles, Keyhole, Break-Away Roping, Dummy Roping, Ground Roping

                                                                                                   

Wednesday, August 7

8:00 a.m.                     4-H Dog Show –Reunion Center

12: 00 p.m.                  Cake Decorating check-in and interview judging—4-H Center

6:30 p.m.                     All sheep in place, weigh-in, and breeding check-in

7:00 p.m.                     All meat goats in place, weigh-in, and breeding check-in

8:00 p.m.                     All livestock, rabbit, poultry, and horses in place

 

Thursday, August 8

8:00 a.m.                     4-H Rabbit Show —Small Animal Barn

2:00 p.m.                     4-H Small Animal Show —Ag Pavilion

3:00 p.m.                     4-H Cat Show —Ag Pavilion

4:00 p.m.                          4-H & FFA Meat Goat Show –Livestock Center

7:00 p.m. (or 30 min.    4-H & FFA Sheep Show –Livestock Center

following previous show)

 

Friday, August 9

8:00 – 10:00 a.m.        Wash racks open to Dairy Exhibitors ONLY

8:00 a.m.                     4-H Poultry Show –Small Animal Barn

9:00 a.m.                     4-H & FFA Dairy Cattle Show –Livestock Arena

1:30 p.m. (or 30 min.    4-H & FFA Dairy Goat Show –Livestock Arena

after dairy cattle show)                

4:00 p.m.                     Beef Production Show –Livestock Arena

4:30 p.m.                     4-H & FFA Beef Show –Livestock Arena

5:00-7:00 p.m.            4-H Foundation Hamburger Feed; east side of 4-H Center

Saturday, August 10

8:00 a.m.                     4-H & FFA Hog Show –Livestock Arena

12:00 – 2:00 p.m.        Staplehurst Livestock 100th Anniversary Celebration –Gazebo handing out cupcakes    

1:30 p.m.                     4-H Awards Program —4-H Center

3:00 p.m.                     Overall Showmanship Written Test –4-H Office    

4:00 p.m.                     Overall Showmanship Contest –Livestock Arena      

 

Sunday, August 11

8:00 a.m.                     Exhibitor Breakfast –4-H Center

11:15 a.m.                   Clover Kid Pet Show –Ag Pavilion

12:00 p.m.                 Livestock Subsidy Auction –Livestock Center

                                    Livestock Exhibits released following subsidy auction

2:00 p.m.                     4-H Static Exhibits released

 

Nebraska Extension is a Division of the Institute of Agriculture and Natural Resources at the University of Nebraska–Lincoln cooperating with the Counties and the United States Department of Agriculture. The 4-H Youth Development program abides with the nondiscrimination policies of the University of Nebraska–Lincoln and the United States Department of Agriculture.